# SDR COMA0260708

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 6,527 hours, 5,933 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Computer
- Part number: 6227194201
- Part serial: 1YGF
- Condition: Malfunctioned
- Location: Avionics
- Part time: 6,529 hours, 5,935 cycles
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 5263 AIRCRAFT UNABLE TO TRACK GLIDE SLOPE.REPLACED THE #2 VIR-432
